# SDR AALA201706159027

- Difficulty date: May 19, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER BEARING HINGE ARM NR 2.  REPLACED FORKED END HINGE FITTING ASSEMBLY IAW SRM 51-72-11 AND AMM 55-36-41-400-001-A.
